Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Construction of Lyapunov functions on the domain of asymptotic nullcontrollability : Theory

Title data

Camili, Fabio ; Grüne, Lars ; Wirth, Fabian:
Construction of Lyapunov functions on the domain of asymptotic nullcontrollability : Theory.
In: IFAC Proceedings Volumes. Vol. 37 (2004) Issue 13 . - pp. 709-714.
ISSN 1474-6670
DOI: https://doi.org/10.1016/S1474-6670(17)31308-3

Abstract in another language

In this paper we study the domain of asymptotic nullcontrollability of control systems. It is shown that this domain may be characterized by optimal control problems whose value function is the unique viscosity solution of a suitable first-order PDE. This value function turns out to be a control Lyapunov function. The approach generalizes Zubov's method.

Further data

Item Type: Article in a journal
Refereed: Yes
Additional notes: Special Issue: 6h IFAC Symposium on Nonlinear Control Systems 2004 (NOLCOS 2004), Stuttgart, Germany, 1-3 September, 2004
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Result of work at the UBT: Yes
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 02 Mar 2021 08:25
Last Modified: 23 Mar 2021 09:13
URI: https://eref.uni-bayreuth.de/id/eprint/63493